# SDR SWIA200514929

- Difficulty date: April 26, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 29,714 hours, 25,557 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Sticking
- Location: Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FO'S TRIM SWITCH STICKING.  REPLACED FO'S TRIM SWITCH IAW CRJ MM 27-41-05.  OPERATIONAL CHECK GOOD.
